Title: Nonequilibrium linear response for Markov dynamics, I: jump processes and overdamped diffusions
Authors: Baiesi, Marco ×
Maes, Christian
Wynants, BRam #
Issue Date: 2009
Publisher: Kluwer Academic Publishers
Series Title: Journal of Statistical Physics vol:137 pages:1094-1116
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science